The probabilistic customer’s choice rule with a threshold attraction value: Effect on the location of competitive facilities in the plane

Fernández, José, Gazdag-Tóth, Boglárka, Redondo, Juana L., Ortigosa, Pilar M.: The probabilistic customer’s choice rule with a threshold attraction value: Effect on the location of competitive facilities in the plane.
COMPUTERS & OPERATIONS RESEARCH, 101. pp. 234-249. ISSN 0305-0548 (2019)

[img]
Preview
Text
PartiallyProbabilistic-COR-2018-06-14.pdf - Submitted Version

Download (761kB) | Preview
Item Type: Article
Journal or Publication Title: COMPUTERS & OPERATIONS RESEARCH
Date: 2019
Volume: 101
Page Range: pp. 234-249
ISSN: 0305-0548
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 30403460
DOI id: https://doi.org/10.1016/j.cor.2018.08.001
Date Deposited: 2020. Feb. 03. 12:02
Last Modified: 2020. Feb. 03. 12:02
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18135
Web of Science® Times Cited: 9 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year